Translator Disclaimer
March 2003 Periodic Beurling Boehmians and Analytic Boehmians
V. Karunakaran, R. Roopkumar
Methods Appl. Anal. 10(1): 137-150 (March 2003).

Abstract

We define Periodic Beurling Boehmians and analytic Boehmians. We also define boundary value of an analytic Boehmian as a periodic Beurling Boehmian and prove that each periodic Beurling Boehmian x can be written as x+ + x- where x+ and x- are boundary values of certain analytic Boehmians.

Citation

Download Citation

V. Karunakaran. R. Roopkumar. "Periodic Beurling Boehmians and Analytic Boehmians." Methods Appl. Anal. 10 (1) 137 - 150, March 2003.

Information

Published: March 2003
First available in Project Euclid: 16 June 2005

zbMATH: 1088.46020
MathSciNet: MR2014166

Rights: Copyright © 2003 International Press of Boston

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.10 • No. 1 • March 2003
Back to Top